I am on pregabalin and now getting blurred vision.
4 Nov 2011
Blurred vision appears to be a common side effect with pregabalin. I would suggest that you see your doctor.
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I began having problems with blurry vision after I had been using Restasis for a short time. I'm not sure if there is a connection btwn my ...
1 answer • 12 Mar 2011
ive noticed that since my chronic eye problems my vision seems worse, i dont wear glasses only to read small print or when im on my cell phone, or ...
1 answer • 13 Mar 2012
I have a swelled upper eye lid on just one of my eyes that closes off part of my eye, causes the eye to be watery and causes minor pain in the eye ...
12 answers • 30 Oct 2013
Hi all I have been given this Drug 25mg for GAD many years suffering,I am concerned however as I have Heart Irreg Pulse problems fast and slow and am ...
2 answers • 4 Mar 2014
They just began and I do not have vision problems or prior history of headaches. Just stopped drinking soda but had one to make sure and has not ...
1 answer • 5 Nov 2014